# SDR CA960723528

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Part number: AE409660060000
- Condition: Leaking
- Location: #3 Hyd.Pressure
- Part time: 1,689 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS MESSAGE, 'HYDRAULIC 3 LOW PRESSURE' WITH LOSS OF #3 SYSTEM QUANTITY. MANUAL LANDING GEAR EXTENSION CARRIED OUT. #3 HYDRAULIC PRESSURE LINE LEAKING.
